Ghent University Academic Bibliography

Advanced

Wavelet expansions and asymptotic behavior of distributions

Katerina Saneva and Jasson Vindas Diaz UGent (2010) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 370(2). p.543-554
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Abelian theorems, Wavelet coefficients, Tauberian theorems, Quasiasymptotics, Distributions, Asymptotic behavior of generalized functions, Slowly varying functions, Orthogonal wavelets, POINTWISE CONVERGENCE, QUASIASYMPTOTICS, COEFFICIENTS, TRANSFORM, THEOREMS
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
370
issue
2
pages
543 - 554
Web of Science type
Article
Web of Science id
000278646200022
JCR category
MATHEMATICS
JCR impact factor
1.174 (2010)
JCR rank
33/276 (2010)
JCR quartile
1 (2010)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2010.04.041
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
981496
handle
http://hdl.handle.net/1854/LU-981496
date created
2010-06-19 12:42:36
date last changed
2010-06-25 10:32:14
@article{981496,
  author       = {Saneva, Katerina and Vindas Diaz, Jasson},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Abelian theorems,Wavelet coefficients,Tauberian theorems,Quasiasymptotics,Distributions,Asymptotic behavior of generalized functions,Slowly varying functions,Orthogonal wavelets,POINTWISE CONVERGENCE,QUASIASYMPTOTICS,COEFFICIENTS,TRANSFORM,THEOREMS},
  language     = {eng},
  number       = {2},
  pages        = {543--554},
  title        = {Wavelet expansions and asymptotic behavior of distributions},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2010.04.041},
  volume       = {370},
  year         = {2010},
}

Chicago
Saneva, Katerina, and Jasson Vindas Diaz. 2010. “Wavelet Expansions and Asymptotic Behavior of Distributions.” Journal of Mathematical Analysis and Applications 370 (2): 543–554.
APA
Saneva, K., & Vindas Diaz, J. (2010). Wavelet expansions and asymptotic behavior of distributions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 370(2), 543–554.
Vancouver
1.
Saneva K, Vindas Diaz J. Wavelet expansions and asymptotic behavior of distributions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2010;370(2):543–54.
MLA
Saneva, Katerina, and Jasson Vindas Diaz. “Wavelet Expansions and Asymptotic Behavior of Distributions.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 370.2 (2010): 543–554. Print.